# SDR CALA2023081602540

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 53,995 hours, 33,413 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4400
- Condition: Faulty
- Location: 90vu
- Part time: 762,610 hours, 727,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED THR 290 ABOUT 10 MINUTES AFT ER SYSTEM 1 FAULTED. REPLACED BOTH CPC1 AND CPC2 REF MM21-31-34-400-001-A. TROUBLESHOT USING THE FOLLOWING TSM''S, TSM 21-31-00-810-816-A, TSM 21-31-00-810-806-A, TSM 21-31-00-810-803-A, TSM 31-51-00-810-931-A AND TSM21-31-00-810-817-A. OUTFLOW VALVE. RR OUTFLOW VALVE PRECAUTIONARY, IAW 21-31-51-000-001-A, 21-31-51-400-A. OPS CHECK GOOD. PARTS USED: 31-2131-9-9001,QTY :1 PARTS INFO FOR OUTFLOW VALVE RR REFERENCE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779540 SN OFF 1710 CONTROLLER, CAB OFF 31-2130-9-0001 4400 ON 0000 CONTROLLER, CAB OFF 31-2130-9-0001 4400 ON 31-2130-9-0001 8719 CONTROLLER, CAB OFF 31-2130-9-0001 4555 ON 0000 CONTROLLER, CAB OFF 31-2130-9-0001 4555 ON 31-2130-9-0001 4570 VALVE, OUTFLOW OFF 31-2131-9-9001 1710 ON 31-2131-9-9001 3253 VALVE, OUTFLOW OFF 31-2131-9-9001 1710 ON 0000. NEEDS REPLACED DUE TO OUTFLOW VALVE CORRELATED FAILURE MESSAGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1617067 SN OFF 4400 TT # 1885952 SN OFF 4555 COMPLETED PRESSURE CKECK PER TOMC, NO FAULTS/ MESSAGES NOTED, REF AMM 05-53-00-680-001-A01. REMOVED AND REPLACED BOTH OUTFLOW SAFETY VALVES REF AMM 21-31-52-000(-400)-001-A. REQUIRES OPS TEST. PARTS USED: 31-2131-9-0001. PERFORMED OPS CK OF BOTH OUTFLOW SAFETY VALVES REF AMM 21-31-00-710-006-A. OPS CKS GOOD. CLOSED UP AREA AND RETURNED ACFT TO NORMAL.
